# SDR IPXA2020093060815

- Difficulty date: September 28, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074500100
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 FLOOR PANEL 232SG DELAMINATED.  FABBED PANEL 232SG FROM 5024N40000155-G, PER SREO A300-5320-40552-B.
